MathSciNet Relay Station
MathSciNet bibliographic data
MR779890 05C99 (05B20 68R10)
Kahn, Jeff; Saks, Michael; Sturtevant, Dean A topological approach to evasiveness. Combinatorica 4 (1984), no. 4, 297–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement